# SDR 98FDEA00172

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB REAR SPAR CAP FWD BARREL NUT HOLE HAS A 1.75 CRACK IND, START .25 FROM TOP SURF AND GOING DOWN PAST BARREL NUT ON REAR WALL.  REMOVED AND REPLACED NR 9 HORIZ H11 BOLT, 8 WASHERS, NUMEROUS HI-LOCK FOR CLEARANCE OF TOOLING AT NR 9 H11 BOLT AREA PER 8-551036 004.
